# SDR P5CA9500320

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Panel
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER UPPER SURFACE HAS DELAMINATION ON PANEL JUST AHEAD OF OUTBOARD ELEVATOR.  PANEL REPLACED.
